메뉴 건너뛰기




Volumn 235, Issue 4, 2000, Pages 707-715

Interpolation of Schur multiplier spaces

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0034365231     PISSN: 00255874     EISSN: None     Source Type: Journal    
DOI: 10.1007/PL00004817     Document Type: Article
Times cited : (3)

References (8)
  • 2
    • 0442319045 scopus 로고
    • εF; applications aux espaces de Wiener abstraits. Exposé XIX
    • Ecole Polytechnique, Palaiseau
    • εF; Applications aux espaces de Wiener abstraits. Exposé XIX, Séminaires sur la Géométrie des espaces de Banach. Ecole Polytechnique, Palaiseau, 1977-1978.
    • (1977) Séminaires sur la Géométrie des Espaces de Banach
    • Chevet, S.1
  • 3
    • 0039833680 scopus 로고    scopus 로고
    • p and non-commutative Λ(p)-sets
    • Thesis, Université Paris 6
    • p and non-commutative Λ(p)-sets, Thesis, Université Paris 6, 1997. Article in Studia Math. 137 (1999), 203-260.
    • (1997) Article in Studia Math. , vol.137 , pp. 203-260
    • Harcharras, A.1
  • 6
    • 0003308653 scopus 로고    scopus 로고
    • Similarity problems and completely bounded maps
    • Springer Verlag
    • G. Pisier, Similarity problems and completely bounded maps. Lect. Notes in Math., vol. 1618, Springer Verlag, 1996.
    • (1996) Lect. Notes in Math. , vol.1618
    • Pisier, G.1
  • 7
    • 0001430981 scopus 로고
    • Trigonometric series with gaps
    • W. Rudin, Trigonometric series with gaps, J. of Math. and Mech. 9 (1960), 203-228.
    • (1960) J. of Math. and Mech. , vol.9 , pp. 203-228
    • Rudin, W.1
  • 8
    • 0010125163 scopus 로고
    • Interpolation of multiplier spaces
    • M. Zafran, Interpolation of multiplier spaces. Amer. J. Math. 105 (1983), 1405-1416.
    • (1983) Amer. J. Math. , vol.105 , pp. 1405-1416
    • Zafran, M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.